| Catalog Number |
DYNJ16429Q |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported on 03/26 that the or towels were being used on top of sterile drape to absorb blood, and they were leaving excessive lint.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
It was reported on 03/26 that the or towels were being used on top of sterile drape to absorb blood, and they were leaving excessive lint.